# SDR IPXA10562121

- Difficulty date: August 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FOR RCD ONLY: AFT DECK PLATE CORROSION AT BS 1715, RBL 2-9.  REPAIRED IAW ATS ER10-3731, DATED 8-18-10.
